Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8384767, 3 pages
http://dx.doi.org/10.1155/2016/8384767
Research Article

A Characterization of Symmetric Stable Distributions

Department of Mathematics and Cybernetics, Wrocław University of Economics, Ulica Komandorska 118/120, 53-345 Wrocław, Poland

Received 29 December 2015; Revised 21 March 2016; Accepted 27 March 2016

Academic Editor: Gen Qi Xu

Copyright © 2016 Wiktor Ejsmont. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Ejsmont, “A characterization of the normal distribution by the independence of a pair of random vectors,” Statistics and Probability Letters, vol. 114, pp. 1–5, 2016. View at Publisher · View at Google Scholar
  2. J. Aczel, Lectures on Functional Equations and Their Applications, Academic Press, New York, NY, USA, 1966.
  3. L. Cook, “A characterization of the normal distribution by the independence of a pair of random vectors and a property of the noncentral chi-square statistic,” Journal of Multivariate Analysis, vol. 1, pp. 457–460, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Bryc, The Normal Distribution: Characterizations with Applications, vol. 100 of Lecture Notes in Statistics, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. M. Kagan, Y. V. Linnik, and C. R. Rao, Characterization Problems in Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1973. View at MathSciNet
  6. A. M. Kagan and G. Letac, “Characterization of the normal distribution through the power of a one-way ANOVA,” Journal of Statistical Planning and Inference, vol. 77, no. 1, pp. 1–9, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus